# SDR UALA2009062901846

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,607 hours, 11,434 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 243
- Condition: Failed
- Location: Lt Vhf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF COMM XMISSION & RECEPTION INOP.  REPLACED LT VHF RECEIVER TRANSMITTER, OP CHECKED OKAY.
